Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 298, NWS Little Rock, AR

December 29, 2021Desha County, Drew County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Dec 29, 2021, 2:59 PM CST for Desha County, Drew County, Arkansas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 29, 2021, 2:59 PM CST (20:59 UTC)
Expired
Dec 29, 2021, 3:45 PM CST
In force
46 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Desha County, AR, Drew County, AR

The radar

The Little Rock radar (KLZK), 162 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 29, 12:05 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 9.0 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2021-12-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2021-12-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1900 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

962 
WUUS54 KLZK 292059
SVRLZK
ARC041-043-292145-
/O.NEW.KLZK.SV.W.0298.211229T2059Z-211229T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
259 PM CST Wed Dec 29 2021

The National Weather Service in Little Rock has issued a

* Severe Thunderstorm Warning for...
  Southern Desha County in southeastern Arkansas...
  East central Drew County in southeastern Arkansas...

* Until 345 PM CST.

* At 259 PM CST, a severe thunderstorm was located 10 miles northwest
  of Dermott, moving northeast at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Rohwer...                         Arkansas City...
  Tillar...                         Lucca Landing...
  McGehee...                        Baxter...
  Masonville...                     Collins...
  McArthur...                       Halley...
  Selma...                          Enon...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 PM CST for southeastern
Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 700 PM CST for southeastern
Arkansas.

&&

LAT...LON 3376 9102 3377 9115 3376 9114 3372 9114
      3371 9105 3367 9103 3367 9104 3369 9122
      3360 9113 3356 9124 3352 9125 3352 9135
      3356 9135 3356 9145 3350 9146 3349 9165
      3366 9171 3385 9107 3379 9099
TIME...MOT...LOC 2059Z 253DEG 49KT 3360 9160 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

61
3 follow-up statements
138 
WWUS54 KLZK 292111
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
311 PM CST Wed Dec 29 2021

ARC041-043-292145-
/O.CON.KLZK.SV.W.0298.000000T0000Z-211229T2145Z/
Desha AR-Drew AR-
311 PM CST Wed Dec 29 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CST
FOR SOUTHERN DESHA AND EAST CENTRAL DREW COUNTIES...

At 310 PM CST, a severe thunderstorm was located near McGehee, or 7
miles northwest of Dermott, moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Rohwer...                         Arkansas City...
Tillar...                         Lucca Landing...
McGehee...                        Masonville...
McArthur...                       Halley...
Selma...                          

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 PM CST for southeastern
Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Little Rock.

&&

LAT...LON 3376 9102 3377 9115 3376 9114 3372 9114
      3371 9105 3367 9103 3367 9104 3369 9122
      3360 9113 3356 9124 3352 9125 3352 9135
      3356 9135 3356 9145 3354 9145 3354 9158
      3368 9161 3385 9107 3379 9099
TIME...MOT...LOC 2110Z 252DEG 38KT 3363 9149 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

44
091 
WWUS54 KLZK 292118 CCA
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
318 PM CST Wed Dec 29 2021

ARC041-043-292145-
/O.COR.KLZK.SV.W.0298.000000T0000Z-211229T2145Z/
Desha AR-Drew AR-
318 PM CST Wed Dec 29 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CST
FOR SOUTHERN DESHA AND EAST CENTRAL DREW COUNTIES...

At 317 PM CST, a severe thunderstorm was located over McGehee, or 8
miles north of Dermott, moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Public.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Rohwer...                         Arkansas City...
Tillar...                         Lucca Landing...
McGehee...                        Masonville...
McArthur...                       Halley...
Selma...                          

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 PM CST for southeastern
Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Little Rock.

&&

LAT...LON 3376 9102 3377 9115 3376 9114 3372 9114
      3371 9105 3367 9103 3367 9104 3369 9122
      3360 9113 3356 9124 3352 9125 3352 9135
      3356 9135 3356 9145 3354 9145 3354 9158
      3368 9161 3385 9107 3379 9099
TIME...MOT...LOC 2110Z 252DEG 38KT 3363 9149 

HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DTC
925 
WWUS54 KLZK 292128
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
328 PM CST Wed Dec 29 2021

ARC043-292137-
/O.CAN.KLZK.SV.W.0298.000000T0000Z-211229T2145Z/
Drew AR-
328 PM CST Wed Dec 29 2021

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DREW COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM CST for southeastern
Arkansas.

LAT...LON 3357 9133 3374 9139 3378 9128 3385 9107
      3379 9099 3376 9102 3377 9115 3376 9114
      3372 9114 3371 9105 3367 9103 3367 9104
      3369 9122 3361 9114
TIME...MOT...LOC 2127Z 252DEG 38KT 3369 9128 

$$

ARC041-292145-
/O.CON.KLZK.SV.W.0298.000000T0000Z-211229T2145Z/
Desha AR-
328 PM CST Wed Dec 29 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CST
FOR SOUTHEASTERN DESHA COUNTY...

At 327 PM CST, a severe thunderstorm was located near Lucca Landing,
or near Rohwer, moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Rohwer...                         Arkansas City...
Lucca Landing...                  McArthur...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 PM CST for southeastern
Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Little Rock.

&&

LAT...LON 3357 9133 3374 9139 3378 9128 3385 9107
      3379 9099 3376 9102 3377 9115 3376 9114
      3372 9114 3371 9105 3367 9103 3367 9104
      3369 9122 3361 9114
TIME...MOT...LOC 2127Z 252DEG 38KT 3369 9128 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

61

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 29, 2:28 PM CST, 31 minutes earlier.

Area forecast discussion, Dec 29, 2:28 PM CST, 31 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
228 PM CST Wed Dec 29 2021

.SHORT TERM...Tonight Through Friday

Early afternoon water vapor satellite imagery shows a large upper
trough extending over almost the entire country of Canada and then
southwest over most of the United States, west of the Rocky
Mountains. This trough represents a fairly typical core of cold air
bottled up in Canada, but does extend over most of the western
United States which is what will drive our weather pattern here over
the next several days. With an upper level ridge parked over the
eastern United States, this will leave Arkansas in a southwest flow
regime through the end of the year. One shortwave trough moving
northeast in this regime is what is driving showers and
thunderstorms across Arkansas this afternoon (Wednesday) and
evening.

For this afternoon and evening, there is a core of convective
potential instability extending from Calhoun County northeast
through Desha county where a corridor of very strong to severe
thunderstorms will likely continue through early this evening. This
general area is under a tornado watch through 7 PM CST, but
thunderstorms may move through this corridor in the 2 to 5 PM
timeframe. Large hail and damaging winds are the primary threats
with these storms, but these storms will likely be organized, and
could be supercells, so tornadoes are certainly possible as well.
The low-level shear environment isn't overly supportive of
tornadogenesis, but supercell thunderstorms can easily distort local
wind patterns to make tornadoes more or less likely.

The main corridor of showers and thunderstorms will move east this
evening, but there will be no frontal boundary to clear out low-
level moisture as is the usual case behind some of these severe
weather producing systems. In fact, once storms move east of the
state, a significantly drier air mass build over the state from the
850 mb level to the top of the troposphere. This will lead to
clearing skies aloft overnight...but no real loss of low-level
moisture. This looks to provide an ideal environment for the
development of fog across the state overnight. Went ahead and issued
a dense fog advisory for most of the state to account for the
potential for visibilities of one quarter or less from approximately
midnight tonight through the mid-morning hours of Thursday.

A significantly strong shortwave trough will move through the base
of the western CONUS trough leading to strong lee-side cyclogenesis
and the surge of Gulf moisture to the north across the state
throughout the day on Friday. We may see some showers and
thunderstorms develop on the warm/moist Gulf air mass moving across
the state during the day on Friday. However, the strongest large
scale forcing for ascent is not expected to move over the state
until Friday evening/New Year's Eve.

Cavanaugh

&&

.LONG TERM...Friday Night Through Wednesday

Not a lot of value added changes will be forth coming this forecast
cycle as medium range models remain in overall decent agreement, at
least in the synoptic scale. Of course here are the usual timing and
placement issues one would expect with in this time frame but these
differences are not enough to favor one model over another. That
being said, a blend of model solutions will be used.

Forecast remains challenging to say the least with both severe
weather chances and a significant change in air mass to contend
with. Temperatures come Sunday morning could be as much as 50
degrees colder in spots versus high temperatures on Friday. While
2021 will be ending very mild, the start of 2022 will remind us all
it is still winter.

The period initiates with a highly amplified upper pattern in place.
A large and well pronounced trough will be located from the Rockies
into the Great Basin and into the desert southwest. The persistent
southeast ridge will be compressed from where it has been placing
the areas in southwest flow aloft.

On the surface, a powerhouse of cold front will be located from the
Texas/Oklahoma panhandles and into central Missouri. A leading wave
kicking out of the primary trough will initiate widespread showers
and thunderstorms across the area. As this upper feature approaches,
surface low pressure will strengthen in response and traverse the
aforementioned front, dragging it into and eventually through the
state.

Low level nocturnal jet in excess of 50 mph will develop Friday
evening with significant height falls and large scale ascent noted
as the upper trough approaches. As such, there will be a window for
strong to severe thunderstorms in the Friday night until the front
exits the state early Saturday afternoon. It appears that central
Arkansas and points east and southeast will be most susceptible to
severe weather with all modes of severe weather possible including
tornadoes with favorable low level shear.

There are still a few caveats to consider with this event, mainly
timing of the fropa, fairly weak instability and the fact the lead
impulse really has not been sampled by the upper air network.
Regardless, the overall dynamics of this system should be able to
overcome any of these restrictions. In addition, PWAt values are
extremely high at 1.5 inches or higher and locally heavy rain is a
concern with the GFS particularly aggressive with its QPF. It still
appears that this event will be all liquid as moisture will pull out
before the coldest of the air arrives. There is a band of moisture
rotating around the parent low Sunday morning that brushes the north
and while it may bring a stray flurry, no snow will be added to the
grids at this time.

Once the the primary cold front moves through, a secondary front in
association with the upper trough moves through and brings colder
air back to the area and will do so very quickly. Temperatures will
be dropping Saturday afternoon and into Sunday morning as strong
cold air advection occurs. Northwest winds Sunday morning could
produce wind chill values in the single digits or even less and this
area will need to be watched for a possible wind chill advisory.

High pressure will then pass over the area Sunday and Monday with
clear skies and slowly moderating temperatures as winds shift back
to the southwest. Moisture does begin to creep back into the state
late in the period but no pops will be added at this point.

Goudsward

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     47  66  52  70 /  10   0  10  30
Camden AR         54  72  55  76 /  10   0  10  20
Harrison AR       41  65  50  68 /   0   0   0  40
Hot Springs AR    49  68  52  72 /   0   0   0  30
Little Rock   AR  51  67  54  73 /   0   0  10  30
Monticello AR     56  73  59  77 /  20   0  10  20
Mount Ida AR      46  69  51  71 /   0   0  10  30
Mountain Home AR  44  64  48  69 /   0   0   0  40
Newport AR        49  63  53  70 /  10   0  10  20
Pine Bluff AR     54  70  56  76 /  10   0  10  20
Russellville AR   47  68  50  72 /   0   0  10  40
Searcy AR         47  66  51  72 /  10   0  10  20
Stuttgart AR      54  69  56  74 /  10   0  10  20
&&

.LZK Watches/Warnings/Advisories...
Dense Fog Advisory from 11 PM this evening to 10 AM CST Thursday
FOR Arkansas-Baxter-Boone-Bradley-Calhoun-Clark-Cleburne-
Cleveland-Conway-Dallas-Desha-Drew-Faulkner-Fulton-Garland-Grant-
Hot Spring-Independence-Izard-Jackson-Jefferson-Johnson-Lawrence-
Lincoln-Logan-Lonoke-Marion-Monroe-Montgomery-Newton-Ouachita-
Perry-Pike-Polk-Pope-Prairie-Pulaski-Randolph-Saline-Scott-
Searcy-Sharp-Stone-Van Buren-White-Woodruff-Yell.

&&

Short Term...66 / Long Term...56
Hazardous weather outlook, Dec 29, 11:07 AM CST, 3 hours 52 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Little Rock AR
1107 AM CST Wed Dec 29 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-301100-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
1107 AM CST Wed Dec 29 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Dense fog is being observed across the state and will continue
across the afternoon. This will lead to hazardous driving
conditions due to the low visibility.

In addition, showers and thunderstorms will be ongoing or will be
developing for most of today. Where the stronger storms do
develop, locally heavy is expected with some flash flooding
possible.

Some of these storms could be severe mainly across portions of
southeastern Arkansas. Generally in locations to the south and
east of Interstates 30 and 40. With these strong storms all modes
of severe weather will be possible.

.DAYS TWO THROUGH SEVEN...Thursday Through Tuesday

A strong cold front will approach the state on Friday bringing the
chance for strong to severe thunderstorms across the state from
Friday afternoon into Saturday morning. In addition to the
possibility of severe weather, locally heavy rainfall will also be
possible. Strong S-SW winds will be seen across the state in advance
of the front with gusts approaching 30 mph at times.

Behind the front, significantly colder air will move into the state.
Wind chill values Sunday morning are expected to be in the single
digits or lower across northern Arkansas. W-NW winds behind the
front will be strong with gusts approaching 30 mph at times.

.Spotter Information Statement...

Spotter Activation May Be Needed

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

In the hours before

Local storm report, Dec 29, 11:51 AM CST, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1151 AM CST WED DEC 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 AM     FLASH FLOOD      LITTLE ROCK             34.72N  92.35W
12/29/2021                   PULASKI            AR   BROADCAST MEDIA

            STREET FLOODING WAS REPORTED IN THE METRO.

&&

EVENT NUMBER LZK2100784

61
Local storm report, Dec 29, 2:32 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
232 PM CST WED DEC 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     HAIL             HERMITAGE               33.45N  92.17W
12/29/2021  E1.00 INCH       BRADLEY            AR   PUBLIC

            QUARTER SIZE HAIL WAS REPORTED AT THE DOLLAR GENERAL IN
            HERMITAGE.

&&

EVENT NUMBER LZK2100785

61
Special weather statement, Dec 29, 2:39 PM CST, 20 minutes before
Special Weather Statement
National Weather Service Little Rock AR
239 PM CST Wed Dec 29 2021

ARZ057-064-065-069-292130-
Drew AR-Lincoln AR-Desha AR-Arkansas AR-
239 PM CST Wed Dec 29 2021

...A strong thunderstorm will impact portions of northwestern Desha,
northeastern Drew, southeastern Lincoln and southeastern Arkansas
Counties through 330 PM CST...

At 239 PM CST, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Cane Creek State Park, or 11 miles southeast of
Star City, moving east at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Dumas...                          Gould...
Mitchellville...                  Watson...
Winchester...                     Yancopin...
Omega...                          Mills...
Merrisach Lake...                 Trusten Holder WMA...
Arkansas Post...                  Garrett Bridge...
Pendleton...                      Gourd...
Florence...                       Tyro...
Rose Hill...                      Reedville...
Morgan Point Recreation Area...   Yukon...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 700 PM CST for southeastern
Arkansas.

&&

LAT...LON 3371 9178 3387 9184 3412 9119 3386 9109
TIME...MOT...LOC 2039Z 251DEG 36KT 3381 9173

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

44

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 3:03 AM CSTDense Fog AdvisoryLZKBaxter, Calhoun, Clark, Cleburne, Cleveland, Conway and 20 more6 hr
Dec 29, 11:01 AM CSTFlash Flood WarningLZKFaulkner, Garland, Hot Spring, Lonoke, Pulaski, Saline84 min
Dec 29, 1:38 PM CSTSevere Thunderstorm WarningLZKBradley, Calhoun, Ouachita52 min
Dec 29, 2:13 PM CSTSevere Thunderstorm WarningLZKBradley, Drew47 min
Dec 29, 2:30 PM CSTDense Fog AdvisoryLZKArkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 30 more21 hr
Dec 29, 2:39 PM CSTSpecial Weather StatementLZKDesha51 min
Dec 29, 2:46 PM CSTTornado WarningLZKArkansas, Desha, Drew, Lincoln15 min
Dec 29, 5:18 PM CSTSpecial Weather StatementLZKOuachita27 min
Dec 29, 5:39 PM CSTSpecial Weather StatementLZKOuachita36 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.